# SDR IPXA10562154

- Difficulty date: July 26, 2010
- Submitted: August 27, 2010
- Operation: Air carrier
- Aircraft: N430UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25461
- Aircraft time: 20,500 hours, 13,757 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Damaged
- Location: Bs 395 S6l
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C2, MAIN CARGO COMPARTMENT SCREW STRIKES ON INBD FRAME FLANGE, BS 395, S6L.  REPAIRED IAW ATS ER 10-3822, DATED 8-24-10.
